Year 2019, Volume 3 , Issue 2, Pages 29 - 34 2019-12-25

Exponential growth of solutions for a parabolic system

Fatma EKİNCİ [1] , Erhan PİŞKİN [2]


In this paper, we investigated the initial boundary problem of a class of doubly nonlinear parabolic systems. We prove exponential growth of solution with negative initial energy.

Exponential growth
  • 1. Pang J, Qiao B. Blow-up of solution for initial boundary value problem of reaction diffusion equations. Journal of Advances in Mathematics 2015;10(1):3138-3144.
  • 2.Bebernes J, Eberly D. Mathematical Problems from Combustion Theory. Applied Mathematical Science. Springer-Verlag: Berlin; 1989.
  • 3. Pao CV. Nonlinear Parabolic and Elliptic Equations. Plenum, New York; 1992.
  • 4. Escerh J, Yin Z. Stable equilibra to parabolic systems in unbounded domains. Journal of Nonlinear Mathematical Physics 2004;11(2):243-255.
  • 5. Zhou H. Blow-up rates for semilinear reaction-diffusion systems. Journal of Differential Equations 2014;257 :843-867.
  • 6. Escher J, Yin Z. On the stability of equilibria to weakly coupled parabolic systems in unbounded domains. Nonlinear Analysis 2005;60:1065-1084.
  • 7. Escobedo M, Herrero MA. A semilinear reaction diffusion system in a bounded domain. Annali di Matematica Pura ed Applicata 1993;165:315–336.
  • 8. Escobedo M, Levine HA. Critical blowup and global existence numbers for a weakly coupled system of reaction-diffusion equations. Archive for Rational Mechanics and Analysis 1995;129:47-100.
  • 9. Alaa N. Global existence for reaction-diffusion systems with mass control and critical growth with respect to the gradient. Journal of Mathematical Analysis and Applications 2001;253:532-557.
  • 10. Wang RN, Tang ZW. Global existence and asymptotic stability of equilibria to reaction-diffusion systems. Journal of Physics A: Mathematical and Theoretical 2009;42, Article ID 235205.
  • 11. Yadav OP, Jiwari R. A finite element approach for analysis and computational modelling of coupled reaction diffusion models. Numerical Methods for Partial Differential Equations 2018;1-21.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-9409-3054
Author: Fatma EKİNCİ (Primary Author)
Institution: Dicle üniversitesi
Country: Turkey


Orcid: 0000-0001-6587-4479
Author: Erhan PİŞKİN
Institution: Dicle üniversitesi
Country: Turkey


Dates

Publication Date : December 25, 2019

Bibtex @research article { jetech634247, journal = {Journal of Engineering and Technology}, issn = {}, eissn = {2619-9483}, address = {jetech@batman.edu.tr}, publisher = {Batman University}, year = {2019}, volume = {3}, pages = {29 - 34}, doi = {}, title = {Exponential growth of solutions for a parabolic system}, key = {cite}, author = {Eki̇nci̇, Fatma and Pi̇şki̇n, Erhan} }
APA Eki̇nci̇, F , Pi̇şki̇n, E . (2019). Exponential growth of solutions for a parabolic system . Journal of Engineering and Technology , 3 (2) , 29-34 . Retrieved from https://dergipark.org.tr/en/pub/jetech/issue/50745/634247
MLA Eki̇nci̇, F , Pi̇şki̇n, E . "Exponential growth of solutions for a parabolic system" . Journal of Engineering and Technology 3 (2019 ): 29-34 <https://dergipark.org.tr/en/pub/jetech/issue/50745/634247>
Chicago Eki̇nci̇, F , Pi̇şki̇n, E . "Exponential growth of solutions for a parabolic system". Journal of Engineering and Technology 3 (2019 ): 29-34
RIS TY - JOUR T1 - Exponential growth of solutions for a parabolic system AU - Fatma Eki̇nci̇ , Erhan Pi̇şki̇n Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of Engineering and Technology JF - Journal JO - JOR SP - 29 EP - 34 VL - 3 IS - 2 SN - -2619-9483 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of Engineering and Technology Exponential growth of solutions for a parabolic system %A Fatma Eki̇nci̇ , Erhan Pi̇şki̇n %T Exponential growth of solutions for a parabolic system %D 2019 %J Journal of Engineering and Technology %P -2619-9483 %V 3 %N 2 %R %U
ISNAD Eki̇nci̇, Fatma , Pi̇şki̇n, Erhan . "Exponential growth of solutions for a parabolic system". Journal of Engineering and Technology 3 / 2 (December 2019): 29-34 .
AMA Eki̇nci̇ F , Pi̇şki̇n E . Exponential growth of solutions for a parabolic system. JETECH. 2019; 3(2): 29-34.
Vancouver Eki̇nci̇ F , Pi̇şki̇n E . Exponential growth of solutions for a parabolic system. Journal of Engineering and Technology. 2019; 3(2): 29-34.